Hele-Shaw flow in thin threads : a rigorous limit result

B.V. Matioc, G. Prokert

Research output: Contribution to journalArticleAcademicpeer-review

4 Citations (Scopus)
4 Downloads (Pure)

Abstract

We rigorously prove the convergence of appropriately scaled solutions of the 2D Hele-Shaw moving boundary problem with surface tension in the limit of thin threads to the solution of the formally corresponding Thin Film equation. The proof is based on scaled parabolic estimates for the nonlocal, nonlinear evolution equations that arise from these problems.
Original languageEnglish
Pages (from-to)205-230
JournalInterfaces and Free Boundaries
Volume14
Issue number2
DOIs
Publication statusPublished - 2012

Fingerprint Dive into the research topics of 'Hele-Shaw flow in thin threads : a rigorous limit result'. Together they form a unique fingerprint.

Cite this